Jump to content
Important Survey - Please Participate ×

Windows and waves, 3 months out benzo free.


[Ma...]

Recommended Posts

Hey everyone,

I just wanted to share the ups and down I go through. It's weird, frustrating, painful with most days how windows and waves fluctuates during the time of day, good mood then a trigger to low mood. I sometimes have to be careful on what I eat or do physically like I really have to lay low or take it easy. Like I'm very sensitive. My physical symptoms can happen then the next day minimal or gone but can easily come back like going in circles or taking turns. Like headaches, sinus pressure, eye strain, sensitive to noise, smell, anxiety, body aches, etc and the list goes on. I've notice I have to stay away from carbs, because after I eat carbs I get extremely tired, fatigue, bloated, ill feeling. I stay away from watching tv, news, anything with action or negative topics. The most hardest thing I deal with during my withdrawal healing period is fast heart rate when I do any light to moderate physical activity at work or home. Simple tasks are major for me. My HR in morning mid in  60s, before work mid 70s, start doing anything physical it jumps to mid 90s to 115. I get shortness of breath, dizziness, stomach & throat tightness, tired, trigger anxiety/panic need to hide or find a safe place alone to calm down and relax until it subside. Pretty much my day is shot. Is this some kind of (POTS)? I already seen a cardiologist 2 months ago. I did a walking stress test, heart ultrasound, wore a heart monitor 2 weeks, blood panel, culture work, chest x-ray, every test all fine. Seems like all this mental and physical withdrawals symptoms is all from the benzo? I know 3 months this way early but going through life, working part time (For now 4 hours) is a battle. I do feel a little improvements and healing but it's so slow.

 

Mark787

Link to comment
Share on other sites

Hi Mark,

 

I'm sorry you'r in the thick of early withdrawal and suffering with symptoms.  The symptoms you describe are common in withdrawal.  I know from personal experience the heart symptoms are worrisome - it's important for your peace of mind that you were reassured by your cardiologist. 

 

The symptoms are brutal but it helps to remind yourself that they are symptoms shared by many of us and will fade away as you recover.  Please take a look at Chapter III in The Ashton Manual where it talks about symptoms.

 

You're wise to try to reduce stimuli you know will trigger you.  Listen to what your body is telling you.  Maybe a walk around the block is all your body wants right now. Go gentle.  Self care and distraction are the ticket.

 

Take care,

Brighterday  :)

Link to comment
Share on other sites

Thanks for the reply and reassurance. I don't walk around the block anymore because of my fast HR (anxiety) may kick in, so walking down to the end of the street is enough. Going to the Ashton Manual gives me reassurance and some comfort.
Link to comment
Share on other sites

  • 11 months later...
Hang in there. I too have and continue to experience wide range of fluctuations in heart rate and blood pressure as a 31 year old non smoker, not overweight or really any huge health problems. From what I have read and experienced it is very common
Link to comment
Share on other sites

×
×
  • Create New...